# SDR USAASB98025

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236US
- Make and model: Boeing 737201
- Aircraft serial: 22352
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543110
- Condition: Defective
- Location: Rt Cockpit
- Part time: 14,794 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORF - FLT 1279 - CAPT REPORTED VIA ACARS THAT FLIGHT WAS RETURNING TO FIELD AT ORF DUE TO A LOUD AIRLEAK COMING FROM THE F/O'S WINDSHIELD.  NOISE WAS TOO LOUD TO COMMUNICATE IN COCKPIT.  CLIMBED TO 5,000 FEET TO SEE IF THERE WOULD BE ANY CHANGE, BUT NOISE GOT WORSE.  FLIGHT RETURNED TO FIELD AT ORF AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE F/O'S FORWARD WINDSHIELD IN ASSOCIATION WITH MM.  PRESSURIZED AIRCRAFT.  NO LEAKS NOTED.  (M)
